# SDR YENA20150623219

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORRODED SHEAR CLIP AT FRAME V16 BETWEEN STR 27L & 28L.  REMOVED, FABRICATED AND INSTALLED SHEAR CLIP AT FRAME 16 BETWEEN STR 27L & 28L REF SRM 51-41-01 & 51-41-02.  PAINTED TOP COAT REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
